# SDR HEEA0011493

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 2730502
- Condition: Sticks
- Location: Air Cond
- Part time: 4,017 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE STICKS IN "ON" POSITION.
